Torokhti, A.Howlett, P.Pearce, C.2006-12-042006-12-042005Annals of Operations Research, 2005; 133(1-3):285-3020254-53301572-9338http://hdl.handle.net/2440/17833The original publication is available at www.springerlink.comWe present a new approach to the optimal estimation of random vectors. The approach is based on a combination of a specific iterative procedure and the solution of a best approximation problem with a polynomial approximant. We show that the combination of these new techniques allow us to build a computationally effective and flexible estimator. The strict justification of the proposed technique is provided.enerror minimizationstochastic vectoroptimal estimateOptimal recursive estimation of raw dataJournal article002005016510.1007/s10479-004-5039-500022730490001955253